# SDR UIEA2016102400821

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,370 hours, 37,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1000679
- Part serial: 102
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN THE COCKPIT NOT HOLDING CHARGE OR SWITCHING ON WHEN SELECTED.  REMOVED AND REPLACED IAW AMM 25-64-00.  OPS CHECKED SATISFACTORY.
